BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2005 >
Volume 12 Number 4 >

Please use this identifier to cite or link to this item:

Title: On the Error-Free Computation of Fast Cosine Transform
Authors: Dimitrov, Vassil
Wahid, Khan
Keywords: DCT
Image Compression
Algebraic Integers
Error-Free Computation
Issue Date: 2005
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: We extend our previous work into error-free representations of transform basis functions by presenting a novel error-free encoding scheme for the fast implementation of a Linzer-Feig Fast Cosine Transform (FCT) and its inverse. We discuss an 8x8 L-F scaled Discrete Cosine Transform where the architecture uses a new algebraic integer quantization of the 1-D radix-8 DCT that allows the separable computation of a 2-D DCT without any intermediate number representation conversions. The resulting architecture is very regular and reduces latency by 50% compared to a previous error-free design, with virtually the same hardware cost.
ISSN: 1313-0463
Appears in Collections:Volume 12 Number 4

Files in This Item:

File Description SizeFormat
ijita12-4-p04.pdf76.53 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License